Increasing functions.

Ray Redheffer

Aequationes mathematicae (1981)

  • Volume: 22, page 119-133
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Redheffer, Ray. "Increasing functions.." Aequationes mathematicae 22 (1981): 119-133. <>.

author = {Redheffer, Ray},
journal = {Aequationes mathematicae},
keywords = {generalized monotonic functions; Dini derivates; monotonicity criteria},
pages = {119-133},
title = {Increasing functions.},
url = {},
volume = {22},
year = {1981},

AU - Redheffer, Ray
TI - Increasing functions.
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 119
EP - 133
KW - generalized monotonic functions; Dini derivates; monotonicity criteria
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.